# SDR SWAA2021080603151

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 7,356 hours, 15,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT F/A NOTICED L1 DOOR EXIT LENS IS MISSING / REPLACED MISSING EMERGENCY LIGHT LENS AT L1 DOOR I/A/W AMM 33-51-00 (PER AMT 4432668)
